# SDR FXTA20250408003

- Difficulty date: February 14, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 715 hours, 1,055 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912155
- Condition: Loose
- Location: Lt Engine
- Part time: 715 hours, 1,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LH ENGINE OIL LOW PRESSURE SWITCH LOOSE IN BOSS.
